# SDR UIEA2021072401620

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 89,041 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG: :R ENG HPSOV"( PERFORMED @2 ENG RUN UP TO 80% N2 IAW AMM 72-00-00. NO MSGS RETURNED, PERFORMED BITE CHECK OF THE AIR SUPPLY BITE MODULE IAW B767 AMM 36-23-00. NO FAULTS FOUND AT THIS TIME. )
